Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Headaches in left temple, recently quit smoking, using skoal. Previous root canal done. Causes?

Ive been getting headaches around the same time in the evening and dont know why i recently have been quitting smoking and switching to using skoal i know its not better but least its helping out my lungs also my teeth are pretty bad but the side that the headaches occur on is left temple where the teeth on that side have had root canals
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dentist 's  Response
First of all,I would advice you to quit smoking.
Headache may be associated with re-infection of root canal treated teeth.
Smoking can even worsen the periapical infection of tooth associated.
Please do visit a dentist and get a clinical as well as x-ray evaluation done.
Depending on severity of infection,tooth has to be either extracted or re-rct has to be done.
Take complete course of antibiotics-analgesics prescribed.
Brush and floss your teeth daily.
Gargle frequently using warm saline or betadine rinse.
Avoid anxiety and stressful jobs.
Take care.
Answered: Tue, 21 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor